# SDR ASAA0681217

- Difficulty date: November 23, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 51,525 hours, 27,742 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217519
- Part serial: 0958
- Condition: Stuck
- Location: Cockpit
- Part time: 51,525 hours, 27,742 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI TO GATE, COCKPIT LEFT SLIDING WINDOW WOULD NOT OPEN.  ADJUSTED UPPER CAM FOLLOWER.
